# SDR 2017FA0000234

- Difficulty date: May 25, 2017
- Submitted: June 2, 2017
- Operation: General aviation
- Aircraft: N601RC
- Make and model: Cndair CL6002A12
- Aircraft serial: 3055
- Aircraft time: 11,038 hours, 6,272 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 42007538
- Condition: Bulged
- Location: Nr 2
- Part time: 140 hours, 82 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT WALK AROUND REVEALED A SMALL BULGE IN THE NR 2 MAIN TIRE.  THE BULGE WAS ONLY EVIDENT WHEN THAT SPECIFIC AREA OF THE TIRE WAS ON THE BOTTOM.  THE BULGE WENT AWAY WHEN THE AIRCRAFT WAS ROLLED FORWARD.
